Grassmannian frequency of Sobolev dimension distortion

Balogh, Zoltán M.; Mattila, Pertti; Tyson, Jeremy T. (2014). Grassmannian frequency of Sobolev dimension distortion. Computational Methods and Function Theory, 14(2-3), pp. 505-523. Springer 10.1007/s40315-014-0058-y

[img]
Preview
Text
balogh-mattila-tyson.pdf - Accepted Version
Available under License Publisher holds Copyright.

Download (378kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Balogh, Zoltan

Subjects:

500 Science > 510 Mathematics

ISSN:

1617-9447

Publisher:

Springer

Language:

English

Submitter:

Prof. Dr. Zoltan Balogh

Date Deposited:

14 Apr 2015 12:24

Last Modified:

01 Oct 2015 02:30

Publisher DOI:

10.1007/s40315-014-0058-y

BORIS DOI:

10.7892/boris.66749

URI:

https://boris.unibe.ch/id/eprint/66749

Actions (login required)

Edit item Edit item
Provide Feedback